MathSciNet Relay Station
MathSciNet bibliographic data
MR280380 04.40 (02.00)
Mansfield, Richard Perfect subsets of definable sets of real numbers. Pacific J. Math. 35 1970 451–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement